MAUDE Adverse Event Report: ST PAUL PORTEX UNCUFFED MURPHY EYE ORAL/NASAL ENDOTRACHEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

ST PAUL PORTEX UNCUFFED MURPHY EYE ORAL/NASAL ENDOTRACHEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/127/030
Medical Device Problem Codes Complete Blockage (1094); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: month and year of event have been provided, day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the customer experienced an issue with the product.The "8fr" inline suction catheter could not pass through the tube.After discovering the problem, nicu replaced the catheter it with a "7fr" catheter with "no issues".Further investigation revealed that the affected ett had a flat side.Adverse effects were not reported.
 
Additional Manufacturer Narrative
Device evaluation; no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.If the product is returned, the manufacturer will reopen this complaint for further investigation., corrected data: g2 email is: regulatory.Responses@icumed.Com.
 
Additional Manufacturer Narrative
D4: udi updated.**udi related data quality updates only**.

Brand Name
PORTEX UNCUFFED MURPHY EYE ORAL/NASAL ENDOTRACHEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18193642
Report Number3012307300-2023-10736
Device Sequence Number7790666
Product Code BTR
UDI-Device Identifier15019315019814
UDI-Public(01)15019315019814(11)220602(17)270518(10)4225686
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/127/030
Device Lot Number4225686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer01/25/2024
Not provided
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date02/23/2024
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown